| Catalog Number |
SSM-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: crease/folding of implant, rupture.
Event or Problem Description
Patient reported left side "exchange with no complaint against the device." healthcare professional later reported "permanent shape of a fold at the inferior pole," and "potential rupture of breast implant." device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: not observed openings during analysis.Crease/folding of implant: observed creases on the device.Additional observations: no other observation observed.No further actions are required since no manufacturing issue is observed.
Event or Problem Description